COLZANI LEONARDO

Room: 
U05, Piano: P03, Stanza: 3018
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Full professor
Academic disciplines: 
MATHEMATICAL ANALYSIS (MAT/05)
Telephone: 
0264485760

Publications

  • Colzani, L., Gariboldi, B., & Gigante, G. (2020). Variance of Lattice Point Counting in Thin Annuli. THE JOURNAL OF GEOMETRIC ANALYSIS.
  • Brandolini, L., Colzani, L., Gariboldi, B., Gigante, G., & Travaglini, G. (2020). Discrepancy for convex bodies with isolated flat points. REVISTA MATEMATICA IBEROAMERICANA, 36(6), 1597-1626.
  • Colzani, L., Fontana, L., & Laeng, E. (2019). Asymptotic decay of Fourier, Laplace and other integral transforms. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 483(1), 1-40.
  • Colzani, L., Gariboldi, B., & Gigante, G. (2019). L(p) Norms of the Lattice Point Discrepancy. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 25(4), 2150-2195.
  • Colzani, L., Gariboldi, B., & Gigante, G. (2019). Mixed Lp(L2) norms of the lattice point discrepancy. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371(11), 7669-7706.